AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
Rich Franklin just hit me in the arm!!!
Old
  (#1)
AnaSCI MEMBER
 
Offline
Posts: 8
Join Date: Sep 2006
Rich Franklin just hit me in the arm!!! - 09-26-2006, 10:31 AM

Basically... I just took a CC of Sust in the arm for the first time.... yea the guy who was injecting me told me his arm is never sore.....well he is a bastard and he lies....thatís all.

True story

P.S. I tried massaging it afterwards and I still feel like I bumped into Ronnie Colmanís poodle, im mean bicep. Any one have any recommendations? (Its not like I cant lift its just annoying)
   
Reply With Quote
Old
  (#2)
Super Moderator
 
Online
Posts: 3,329
Join Date: Mar 2006
09-26-2006, 03:00 PM

well where at in the arm? you mean the shoulder?


Use code "RAJ5OFF" to get 5% OFF your next ProfessionalMuscleStore.com order!
LIKE - ProfessionalMuscleStore Facebook
Follow - ProfessionalMuscleStore Instagram



LIKE - AnaSCI Facebook
SUBSCRIBE - AnaSCI YouTube

SYNTHETEK - Best hardcore bodybuilding products
STERILESYRINGES.COM - Get your Needles and Syringes from here
DISCUSSWORLDISSUES.COM - Socio-economic and political free speech
HOW TO DO INJECTIONS - Full Pictorial Injection Guide
PURE SUPPLEMENT POWDERS - All lab certified
PROFESSIONALMUSCLE STORE - The Largest Selection of Supplements
   
Reply With Quote
Old
  (#3)
AnaSCI MEMBER
 
Offline
Posts: 5
Join Date: Aug 2006
09-26-2006, 06:37 PM

Be care before calling someone a bastard and liar. If your friend has been injecting sus. in the bi's ,tri's or delts for a period of time,he probably doesn't feel much pain afterward.Remember,when it comes down to it,your the one responsible for choosing where you inject.Now back to the pain:this could be caused by the prop in the sustanon or the fact that you injected a cc of oil into a smaller muscle. Next time try a half a cc and build the dose over a couple of weeks. Good luck! PEACE
   
Reply With Quote
Old
  (#4)
AnaSCI MEMBER
 
Offline
Posts: 8
Join Date: Sep 2006
10-03-2006, 11:50 AM

Quote:
Originally Posted by two_slug
Be care before calling someone a bastard and liar. If your friend has been injecting sus. in the bi's ,tri's or delts for a period of time,he probably doesn't feel much pain afterward.Remember,when it comes down to it,your the one responsible for choosing where you inject.Now back to the pain:this could be caused by the prop in the sustanon or the fact that you injected a cc of oil into a smaller muscle. Next time try a half a cc and build the dose over a couple of weeks. Good luck! PEACE
oh i was just joking hes a good firend of mine... he has been in the game for over 15 years, i just wanted to share my pain with everyone. Its not realy that big of a deal just man up realy.
   
Reply With Quote
Old
  (#5)
pincrusher
Guest
 
Posts: n/a
10-03-2006, 09:48 PM

sust will typically cause pain to a first time user for quite a few injections till your body gets used to the product being injected. because it has a mix of estered test products in it, the fast acting ones will cause the irritation since they come out of solution quickly and irritate the muscle.
i would recommend getting some test enanthate or cypionate and using that because it will be almost pain free for ya due to the much longer estered used.
to help ease the pain, take an anti-histamine product like benadryl & apply some heat to the area while massaging it. do this right after you inject and maintain the massage & heat for about 20 minutes. this will help the oil to absorb into the muscle better.
   
Reply With Quote
Old
  (#6)
AnaSCI MEMBER
 
Boomshaker's Avatar
 
Offline
Posts: 18
Join Date: Jun 2006
10-06-2006, 09:44 PM

depends if it was a 250mg or 300mg, if it was a 300mg then it will hurt like hell because of the higher BA concentration. When ever you shoot sust because it's a oil based make sure you always warm it up first. Not only does it make it thinner for shooting but when it's warm it tends to move away from the injected site a little quicker making it less painful. Also afterwards always rub the area for like 3 or 4 mins.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 02:02 AM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.